# SDR C2XA06IA085

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 11,096 hours, 9,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2725, DURING POST-FLIGHT INSPECTION THE CREW REPORTED THE EMERGENCY LIGHTS ON THE GALLEY BULKHEAD TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
